Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

my latest sleep problem (Dr. Bob et al., help???)

Posted by Elizabeth on June 12, 1999, at 23:10:25

I'm scared. I'm so f***ing scared.

Shortly after Dr. Bob mentioned that loss of dreaming (via abolishment of REM sleep) was sometimes considered a sign that Parnate is at an effective dose, *I started dreaming again*. Vivid, intense REM rebound-style dreams. I've also been having a relapse of my REM sleep behavior disorder. (I haven't done any damage that can't be repaired, fortunately.) I am really worried about the implications of this. I have been feeling depressed, disinterested, apathetic, sad, etc., my appetite's gone, I've been ruminating a lot and feeling very down on myself, and I can't see the future - it's all dim.

In related anxieties, has anyone heard of the phenomenon where an MAOI loses effectiveness and the person develops a refractory depression? This is mentioned in the appendix to _Listening to Prozac_. It happened to me with Nardil, and I'm terrified that it's happening again now.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:7320